# SDR JR2R20230427397

- Difficulty date: April 27, 2023
- Submitted: April 27, 2023
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N88326
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000478
- Aircraft time: 18,044 hours, 10,541 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 17086101001
- Condition: Corroded
- Location: Zone 200
- Part time: 18,044 hours, 10,541 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION FOUND JUST BEFORE FR86 AND JUST AFT OF THE RH FLOOR SEAT TRACK IN THE AFT DRY AREA
